# SDR EISA2000032

- Difficulty date: March 15, 2000
- Submitted: May 16, 2000
- Operation: Air carrier
- Aircraft: N275WC
- Make and model: Boeing 727277
- Aircraft serial: 20549
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Landing Gear
- Part number: 65727628
- Condition: Lack Of Lube
- Location: Nose
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

EXCESSIVE NOSE WHEEL SHIMMY ON TAKEOFF.  RETURNED TO BLOCKS (SLC).  LUBED NOSE GEAR AND SERVICED NOSE TIRES.  (M)
